MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 20ML LL TIP CONV PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 20ML LL TIP CONV PAK
Catalog Number 305617
Medical Device Problem Codes Break (1069); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 20ml ll tip conv pak tip breakage and scale marking issue.It was reported by the customer that syringe tip broken, or the graduation on the syringe is wrong, or the graduation is missing.We also found a hair in a sterile syringe tray.Verbatim: rcc received a complaint via email.Chc complaint reference #: (b)(4).Hospital complaint reference #: (b)(4).Correspondence language: french.Cat# of product being complained: bd305617.Description of product: syringe luer-lok st 20cc 10ea/tray 12trays/ca.Lot or s/n: (b)(6).Complaint category: other - fill in complaints explanation.Reportable: no.Incident date: (b)(6) 1980.Hospital complaint reference #: (b)(4).Details of complaint (reported issue): syringe tip broken, or the graduation on the syringe is wrong, or the graduation is missing.We also found a hair in a sterile syringe tray.Per customer.
 
Additional Manufacturer Narrative
Investigation results: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 4 physical samples submitted for evaluation.The reported issue of tip breakage was not confirmed upon inspection of the samples.Analysis of the sample showed that one syringe barrel scale marking was skewed another sample has the syringe barrel scale marking missing and the other samples had no defects or imperfections detected.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.Our quality engineer inspected the 4 physical samples submitted for evaluation.The reported issue of scale marking issue was confirmed upon inspection of the samples.Analysis of the sample showed that one syringe has the syringe barrel scale marking skewed another sample has the syringe barrel scale marking missing there are no defects or imperfections found on the other samples.Bd determined that the cause of the failure was possibly a jam occurred at the scale marking process step.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 20ML LL TIP CONV PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21293874
Report Number9610847-2025-00014
Device Sequence Number15397554
Product Code FMF
UDI-Device Identifier00382903056170
UDI-Public(01)00382903056170(11)240911(17)290831(10)4242570
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305617
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/21/2025
04/10/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/24/2025
05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown